Alert archive / Louisiana / Severe Thunderstorm Warnings in 2017

Severe Thunderstorm Warning 102, NWS New Orleans, LA

May 12, 2017Livingston Parish, Tangipahoa Parish, Louisiana

NWS New Orleans, LA issued this severe thunderstorm warning at May 12, 2017, 3:37 PM CDT for Livingston Parish, Tangipahoa Parish, Louisiana. It was in force for 53 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
May 12, 2017, 3:37 PM CDT (20:37 UTC)
Expired
May 12, 2017, 4:30 PM CDT
In force
53 min
Issued by
NWS New Orleans, LA
Area
Storm-based polygon
Tornado
Possible
Hail
1.25 in
Wind
60.0 mph

Counties Livingston Parish, LA, Tangipahoa Parish, LA

What was reported inside it

TimeReportWhereRemark
May 12, 3:50 PM CDTHAIL 13 W Hammond, LAINCH IN DIAMETER HAIL BETWEEN ALBANY AND HAMMOND.
May 12, 4:02 PM CDTTSTM WND DMGHammond, LA*** 1 INJ *** TREE FELL ON CAR. MINOR INJURY REPORTED.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 13 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Slidell Radar S, LA (KSIL), launched 12:00Z, 8.6 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Slidell Radar S, LA at 12:00Z on 2017-05-12Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1224 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Slidell Radar S, LA at 12:00Z on 2017-05-12The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 118 square meters per square second.1939587897Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1224 J/kg
Mixed-layer CIN
-6 J/kg
Mixed-layer LCL
587 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
118 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
2.5

Open this sounding in Storm Lab

The text

As transmitted.

170 
WUUS54 KLIX 122037
SVRLIX
LAC063-105-122130-
/O.NEW.KLIX.SV.W.0102.170512T2037Z-170512T2130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service New Orleans LA
337 PM CDT FRI MAY 12 2017

The National Weather Service in New Orleans has issued a

* Severe Thunderstorm Warning for...
  Northeastern Livingston Parish in southeastern Louisiana...
  Southern Tangipahoa Parish in southeastern Louisiana...

* Until 430 PM CDT

* At 337 PM CDT, a severe thunderstorm was located near Albany, or 11
  miles west of Hammond, moving east at 40 mph.

  HAZARD...60 mph wind gusts and half dollar size hail. 

  SOURCE...Radar indicated. 

  IMPACT...Hail damage to vehicles is expected. Expect wind damage 
           to roofs, siding, and trees. 

* Locations impacted include...
  Hammond, Ponchatoula, Albany, Springfield, Natalbany, Robert and
  Tickfaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3043 9072 3059 9060 3061 9025 3036 9025
TIME...MOT...LOC 2037Z 279DEG 33KT 3050 9066 

TORNADO...POSSIBLE
HAIL...1.25IN
WIND...60MPH
 
$$

CAB
3 follow-up statements
950 
WWUS54 KLIX 122043
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
343 PM CDT FRI MAY 12 2017

LAC063-105-122130-
/O.CON.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Livingston LA-Tangipahoa LA-
343 PM CDT FRI MAY 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR NORTHEASTERN LIVINGSTON AND SOUTHERN TANGIPAHOA PARISHES...

At 342 PM CDT, a severe thunderstorm was located over Albany, or 9
miles west of Hammond, moving east at 35 mph.

HAZARD...Two inch hail and 60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...People and animals outdoors will be injured. Expect hail 
         damage to roofs, siding, windows, and vehicles. Expect wind 
         damage to roofs, siding, and trees. 

Locations impacted include...
Hammond, Ponchatoula, Albany, Springfield, Natalbany, Robert and
Tickfaw.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3043 9072 3059 9060 3061 9025 3036 9025
TIME...MOT...LOC 2042Z 278DEG 31KT 3050 9062 

TORNADO...POSSIBLE
HAIL...2.00IN
WIND...60MPH
 
$$

CAB
019 
WWUS54 KLIX 122119
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
419 PM CDT FRI MAY 12 2017

LAC063-122128-
/O.CAN.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Livingston LA-
419 PM CDT FRI MAY 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LIVINGSTON PARISH
IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 3041 9048 3056 9037 3052 9025 3036 9025
      3039 9046
TIME...MOT...LOC 2118Z 301DEG 14KT 3045 9036 

$$

LAC105-122130-
/O.CON.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Tangipahoa LA-
419 PM CDT FRI MAY 12 2017

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 430 PM CDT
FOR SOUTHEASTERN TANGIPAHOA PARISH...

At 418 PM CDT, a severe thunderstorm was located near Robert, or 7
miles southeast of Hammond, moving southeast at 15 mph.

HAZARD...60 mph wind gusts and nickel size hail. 

SOURCE...Public in Ponchatoula reported nickel hail.  

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Ponchatoula and Robert. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3041 9048 3056 9037 3052 9025 3036 9025
      3039 9046
TIME...MOT...LOC 2118Z 301DEG 14KT 3045 9036 

TORNADO...POSSIBLE
HAIL...0.88IN
WIND...60MPH
 
$$

24/RR
246 
WWUS54 KLIX 122134
SVSLIX

Severe Weather Statement
National Weather Service New Orleans LA
434 PM CDT FRI MAY 12 2017

LAC105-122144-
/O.EXP.KLIX.SV.W.0102.000000T0000Z-170512T2130Z/
Tangipahoa LA-
434 PM CDT FRI MAY 12 2017

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN TANGIPAHOA PARISH
HAS EXPIRED...
        
The storm which prompted the warning has weakened below severe
limits, and has exited the warned area. Therefore, the warning has
been allowed to expire.

LAT...LON 3041 9048 3056 9037 3052 9025 3036 9025
      3039 9046
TIME...MOT...LOC 2134Z 279DEG 33KT 3043 9020 

$$

24/RR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS New Orleans, LA wrote its last area forecast discussion before this severe thunderstorm warning went out at May 12, 4:05 AM CDT, 11 hours 32 minutes earlier.

Area forecast discussion, May 12, 4:05 AM CDT, 11 hours 32 minutes before
Area Forecast Discussion
National Weather Service New Orleans LA
405 AM CDT Fri May 12 2017

.SHORT TERM...
Line of sh/ts outrunning the actual cold front this morning by
about 100 miles. The cold front is still back in Texas from SE
Oklahoma to just west of San Antonio at 08z. Wind shift is moving
along the line of sh/ts but dew pt drop providing the air mass
change will be slow to move through. The slow progression will
allow for sh/ts to be observed on and off all day today.

Most of these thunderstorms should fit the peak of the bell curve
as far as averages go. While a few may be able to peak at just
the right moment to take advantage of the weak severe weather
variables to induce an isolated severe thunderstorm. Some of these
thunderstorms will be capable of producing frequent lightning,
small hail and wind gusts up to 30 mph. These attributes will
simply be heightened with any isolated severe thunderstorm. Short
duration heavy rainfall will also be one of the variables
associated with these thunderstorms today which would be capable
of causing some minor street flooding in areas of poor drainage.

The cold front should be through the area before daylight
Saturday. But strong wrap around will keep conditions cloudy with
a few areas of sprinkling rain showers from time to time through
much of the day Saturday. Conditions should improve by Sunday as
skies are expected to clear. There is a chance that some
cloudiness could move back in for late Sunday. But confidence is
low concerning this at the moment. The upp flow becomes zonal from
30N southward, while the upper polar trough drags its base along
30N as well. This would cause the cold front to slow further after
moving into the gulf and eventually stall. Another linear vort
lobe(reinforcement) would then move into the back side of the
slowly departing low. This is what would bring the cloudy
conditions. But dry air provided by the subsident high should be
strong enough to keep this from occurring.

.LONG TERM...
The remainder of the week ahead looks pretty good. A return draw
from the gulf should begin by Tuesday with moisture values
increasing through the week along with warming temps.

&&

.AVIATION...
Lower level moisture will continue to move in on southerly winds
today. VFR conditions will come to an end this morning for all
terminals. Ceilings will fall to between 1500 and 2000 at times
through 18z. -TSRA activity will affect most taf sites after 12z
today. Will keep this in 12z taf pack as TEMPO groups. Do not
expect ceilings to clear with this package either. OVC-BKN020-040
should be a common feature through 12z Saturday.

&&

.MARINE...
Surface low over central Oklahoma will continue to push east and
drag a cold front across the forecast area late tonight. Surface
winds will become more southwesterly today and rapidly rise to
15-20kt this morning. Winds could occasionally increase up to 20
knots at times later this afternoon well ahead of the front.
Caution have been posted starting this morning and running through
tonight. Once the cold front passes, winds will shift to a
northwest direction and actually ease a bit to 10-15kt and
gradually back into a rather weak regime by Sunday. High pressure
settles over the north central gulf Sunday into the start of the
new work week and gradually moves east.

&&

.DECISION SUPPORT...

DSS code: Blue.
Deployed: None.
Activation: None.
Activities: River flood warnings.

Decision Support Services (DSS) Code Legend
Green  = No weather impacts that require action.
Blue   = Long-fused watch, warning, or advisory in effect or
         high visibility event.
Yellow = Heightened impacts with short-fused watch, warning or
         advisory issuances; radar support.
Orange = High Impacts; Slight to Moderate risk severe; nearby
         tropical events; HazMat or other large episodes.
Red    = Full engagement for Moderate risk of severe and/or direct
         tropical threats; Events of National Significance.

&&

.PRELIMINARY POINT TEMPS/POPS...
MCB  81  61  77  58 /  80  30  20   0
BTR  82  62  78  60 /  80  20  20   0
ASD  82  65  80  63 /  80  40  20   0
MSY  80  65  80  66 /  80  30  20   0
GPT  79  66  81  65 /  80  40  20   0
PQL  81  66  81  63 /  80  50  20   0

&&

.LIX WATCHES/WARNINGS/ADVISORIES...
LA...None.
GM...None.
MS...None.
GM...None.
&&
Hazardous weather outlook, May 12, 9:55 AM CDT, 5 hours 42 minutes before
Hazardous Weather Outlook
National Weather Service New Orleans LA
955 AM CDT Fri May 12 2017

GMZ530-532-534-536-538-550-552-555-557-570-572-575-577-LAZ034>037-
039-040-046>050-056>072-MSZ068>071-077-080>082-130300-
Lake Pontchartrain and Lake Maurepas-Mississippi Sound-
Lake Borgne-Chandeleur Sound-Breton Sound-
Coastal Waters from Port Fourchon LA to Lower Atchafalaya River
LA out 20 nm-
Coastal waters from the Southwest Pass of the Mississippi River
to Port Fourchon Louisiana out 20 NM-
Coastal Waters from Boothville LA to Southwest Pass of the
Mississippi River out 20 nm-
Coastal waters from Pascagoula Mississippi to Stake Island out
20 NM-
Coastal waters from Port Fourchon Louisiana to Lower Atchafalaya
River LA from 20 to 60 NM-
Coastal waters from Southwest Pass of the Mississippi River to
Port Fourchon Louisiana from 20 to 60 NM-
Coastal Waters from Stake Island LA to Southwest Pass of the
Mississippi River from 20 to 60 nm-
Coastal waters from Pascagoula Mississippi to Stake Island
Louisiana out 20 to 60 NM-Pointe Coupee-West Feliciana-
East Feliciana-St. Helena-Washington-St. Tammany-Iberville-
West Baton Rouge-East Baton Rouge-Ascension-Livingston-Assumption-
St. James-St. John The Baptist-Upper Lafourche-St. Charles-
Upper Jefferson-Orleans-Upper Plaquemines-Upper St. Bernard-
Upper Terrebonne-Lower Terrebonne-Lower Lafourche-Lower Jefferson-
Lower Plaquemines-Lower St. Bernard-Northern Tangipahoa-
Southern Tangipahoa-Wilkinson-Amite-Pike-Walthall-Pearl River-
Hancock-Harrison-Jackson-
955 AM CDT Fri May 12 2017

This Hazardous Weather Outlook is for portions of Southeast
Louisiana...South Mississippi and the adjacent coastal waters.

.DAY ONE...Today and Tonight

Isolated strong to severe thunderstorms are expected to continue
moving east across south Mississippi and southeast Louisiana
through the early afternoon hours. The main threats will be
damaging wind gusts, isolated tornadoes and hail. Locally heavy
rainfall is also expected which may produce ponding of water in
low lying and poor drainage areas.

.DAYS TWO THROUGH SEVEN...Saturday through Thursday

No hazardous weather is anticipated Saturday through Thursday.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is requested today.

TD

In the hours before

Special weather statement, May 12, 2:22 PM CDT, 1 hour 15 minutes before
Special Weather Statement
National Weather Service New Orleans LA
222 PM CDT FRI MAY 12 2017

LAZ047-048-122015-
West Baton Rouge-East Baton Rouge-
222 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN WEST BATON ROUGE
AND NORTHERN EAST BATON ROUGE PARISHES...

At 222 PM CDT, a strong thunderstorm was located 7 miles west of
Baker, moving east at 35 mph.

Winds in excess of 30 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Baton Rouge, Zachary, Baker, Pride, Brownfields, Greenwell Spring and
Baton Rouge Airport.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3057 9138 3057 9137 3059 9137 3065 9131
      3066 9133 3065 9130 3068 9129 3068 9127
      3070 9126 3072 9085 3059 9096 3059 9098
      3057 9098 3052 9103 3051 9141
TIME...MOT...LOC 1922Z 271DEG 31KT 3062 9127

CAB
Local storm report, May 12, 2:47 PM CDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
247 PM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     TORNADO          5 ESE BATON ROUGE       30.42N 91.05W
05/12/2017  F1               EAST BATON ROUGE   LA   EMERGENCY MNGR

            *** 1 INJ *** REPORTS AND VIDEO FROM MEDIA OF TORNADO IN
            BATON ROUGE IN COURSEY AND SHERWOOD FOREST AREA.
            EMERGENCY MANAGER REPORTED POWER LINES DOWN...AND REPORTS
            OF VEHICLE AND STRUCTURAL DAMAGE. DAMAGE LOCATED AROUND
            OLD HAMMOND HWY AND SHERWOOD FOREST. UPDATE TORNADO RATED
            EF1, MAX WIND SPEED ESTIMATED TO BE AROUND 90 MPH, 30
            YARDS WIDE, WITH A PATH LENGTH ABOUT 0.5 MILE LONG.

&&

CBANNAN
Special weather statement, May 12, 3:03 PM CDT, 34 minutes before
Special Weather Statement
National Weather Service New Orleans LA
303 PM CDT FRI MAY 12 2017

LAZ048-050-122100-
Livingston-East Baton Rouge-
303 PM CDT FRI MAY 12 2017

...A STRONG THUNDERSTORM WILL AFFECT NORTHERN LIVINGSTON AND EAST
CENTRAL EAST BATON ROUGE PARISHES...

At 303 PM CDT, a strong thunderstorm was located over Greenwell
Spring, or 7 miles north of Denham Springs, moving east at 30 mph.

Winds in excess of 40 mph and nickel size hail are possible with this
storm.

Locations impacted include...
Denham Springs, Walker, Livingston, Albany and Watson.

Frequent cloud to ground lightning is occurring with this storm.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

LAT...LON 3050 9103 3065 9092 3065 9057 3044 9057
TIME...MOT...LOC 2003Z 273DEG 28KT 3059 9098

CAB
Local storm report, May 12, 3:16 PM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE NEW ORLEANS LA
316 PM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1113 AM     TORNADO          3 SSW MARRERO           29.84N 90.13W
05/12/2017  F0               JEFFERSON          LA   NWS STORM SURVEY

            MINOR PROPERTY DAMAGE WITH TWO CARPORTS RIPPED OFF HOUSES
            ON MT. REVARB STREET. REAR CAR WINDOW BLOWN OUT. ALSO
            TREE AND POWER LINE DAMAGE. RATED EF0 WITH MAX WIND OF 65
            TO 70 MPH, 20 TO 30 YARDS WIDE.

&&

CBANNAN
Local storm report, May 12, 3:33 PM CDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
333 PM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0901 AM     TORNADO          WHITE CASTLE            30.16N 91.15W
05/12/2017  F1               IBERVILLE          LA   NWS STORM SURVEY

            DAMAGE CONSISTENT WITH 90 MPH WINDS. PATH LENGTH 0.50
            MILES. PATH WIDTH 40 YARDS.

0310 PM     HAIL             BAKER                   30.59N 91.16W
05/12/2017  E1.50 INCH       EAST BATON ROUGE   LA   BROADCAST MEDIA

            RANGED IN SIZE FROM QUARTER TO PING PONG BALL.

&&

24/RR
Local storm report, May 12, 3:36 PM CDT, 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NEW ORLEANS LA
336 PM CDT FRI MAY 12 2017

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0333 PM     HAIL             LIVINGSTON              30.50N 90.75W
05/12/2017  E1.00 INCH       LIVINGSTON         LA   TRAINED SPOTTER

            ALSO 45 TO 55 MPH WIND GUSTS.

&&

24/RR

The office that day

Everything else NWS New Orleans, LA issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 12, 7:32 AM CDTSpecial Weather StatementLIXEast Feliciana, Saint Helena43 min
May 12, 8:15 AM CDTSpecial Weather StatementLIXIberville, West Baton Rouge60 min
May 12, 8:16 AM CDTSpecial Weather StatementLIXSaint Helena44 min
May 12, 9:01 AM CDTSpecial Weather StatementLIXWashington74 min
May 12, 9:04 AM CDTTornado WarningLIXAscension, Iberville, Livingston41 min
May 12, 9:17 AM CDTSpecial Weather StatementLIXWashington58 min
May 12, 9:31 AM CDTSevere Thunderstorm WarningLIXWashington44 min
May 12, 9:47 AM CDTSevere Thunderstorm WarningLIXLivingston19 min
May 12, 10:02 AM CDTSevere Thunderstorm WarningLIXSaint Tammany, Washington58 min
May 12, 10:09 AM CDTSevere Thunderstorm WarningLIXWashington66 min
May 12, 10:13 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist32 min
May 12, 10:23 AM CDTSpecial Marine WarningLIX97 min
May 12, 10:32 AM CDTSevere Thunderstorm WarningLIXSaint Charles, Saint John the Baptist28 min
May 12, 10:40 AM CDTSevere Thunderstorm WarningLIXSaint Charles35 min
May 12, 10:43 AM CDTTornado WarningLIXJefferson, Saint Charles19 min
May 12, 11:00 AM CDTSevere Thunderstorm WarningLIXJefferson, Plaquemines45 min
May 12, 11:04 AM CDTTornado WarningLIXJefferson, Plaquemines28 min
May 12, 11:10 AM CDTSevere Thunderstorm WarningLIXOrleans, Saint Bernard65 min
May 12, 11:15 AM CDTSpecial Marine WarningLIX60 min
May 12, 11:20 AM CDTAreal Flood AdvisoryLIXJefferson, Orleans, Plaquemines, Saint Bernard55 min
May 12, 11:30 AM CDTSevere Thunderstorm WarningLIXOrleans30 min
May 12, 11:38 AM CDTSpecial Marine WarningLIX97 min
May 12, 11:45 AM CDTSevere Thunderstorm WarningLIXPlaquemines, Saint Bernard45 min
May 12, 12:03 PM CDTSpecial Marine WarningLIX57 min
May 12, 12:56 PM CDTSpecial Marine WarningLIX94 min
May 12, 1:39 PM CDTSpecial Weather StatementLIXEast Feliciana, Pointe Coupee, West Feliciana66 min
May 12, 2:22 PM CDTSpecial Weather StatementLIXEast Baton Rouge53 min
May 12, 2:36 PM CDTSevere Thunderstorm WarningLIXEast Baton Rouge39 min
May 12, 3:03 PM CDTSpecial Weather StatementLIXLivingston57 min
May 12, 3:10 PM CDTSevere Thunderstorm WarningLIXLivingston65 min
May 12, 3:20 PM CDTTornado WarningLIXLivingston25 min
May 12, 3:43 PM CDTSpecial Weather StatementLIXSaint Charles32 min
May 12, 4:02 PM CDTSevere Thunderstorm WarningLIXSaint Helena, Tangipahoa43 min
May 12, 4:29 PM CDTSevere Thunderstorm WarningLIXAscension, Iberville, Livingston31 min
May 12, 4:37 PM CDTSevere Thunderstorm WarningLIXSaint Tammany23 min
May 12, 4:39 PM CDTSpecial Weather StatementLIXWashington36 min
May 12, 4:51 PM CDTTornado Warning Tornado observedLIXSaint Tammany24 min
May 12, 4:55 PM CDTSpecial Marine WarningLIX50 min
May 12, 5:02 PM CDTSevere Thunderstorm WarningLIXSaint Tammany28 min
May 12, 5:13 PM CDTSevere Thunderstorm WarningLIXAscension, Saint Charles, Saint James, Saint John the Baptist32 min
May 12, 5:15 PM CDTSpecial Marine WarningLIX45 min
May 12, 5:29 PM CDTSevere Thunderstorm WarningLIXSaint Tammany31 min
May 12, 5:34 PM CDTSpecial Marine WarningLIX116 min
May 12, 5:49 PM CDTSpecial Weather StatementLIXSaint Charles26 min
May 12, 5:55 PM CDTSpecial Marine WarningLIX35 min
May 12, 6:13 PM CDTSevere Thunderstorm WarningLIXOrleans, Saint Bernard17 min
May 12, 6:27 PM CDTSpecial Marine WarningLIX33 min

Nearby

Severe Thunderstorm Warnings in Louisiana, 2017Every severe thunderstorm warning in 2017

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive.